# SDR DHL2003780012

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5223698003
- Part serial: 6216
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GPWS AND WINDSHEAR INOPERATIVE LIGHT ILLUMINATED INTERMITTENTLY.  FOUND RADIO ALTIMETER RT FAILED. TRANSFERRED TO DMI LOG NR14023 IAW MEL 34-28-2B CAT. (A) ITEM 2 FLT DAY. PLACARDS INSTALLED.  FAINT ODOR OF BURNED RUBBER WAS DETECTED IN COCKPIT.  FOUND RADIO ALTIMETER RT FAILED. COLLARED BREAKER DMI CONTROL NR1 4023. REF. DMI NR1 4023. FAINT ODOR OF BURNED RUBBER WAS DETECTED IN COCKPIT. REMOVED AND REPLACED RADIO ALTIMETER IAW B-M/M 34-48-21. OPS CHECKED GOOD. THIS CLEARS DMI NR 14023.  PLACARD REMOVED.
